Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having chest pain and back pain. Using bullworker. Which medicine should I take?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 322 Questions
Hi, I am having chest pain and back pain from last two days. I Started using BULLWORKER last week. I feel it is a miscle pull & my BP is normal and am non diabetic. Please guide. Me aboit which medicone I should take. I Am from India.
Posted Sun, 5 May 2013 in Back Pain
Answered by Dr. Rahul D Chaudhari 1 hour later
Welcome to XXXXXXX
Most likely its a muscle pull. Please take anti inflammatory such as diclofenac muscle relaxant. Also apply local gel and ice to the painful area. You need to stop using bullwotker and once the pain subsides yhen start using gradually. Sudden exertion is alesys harmful to our muscle. Thanks.
Above answer was peer-reviewed by
Follow-up: Having chest pain and back pain. Using bullworker. Which medicine should I take? 7 hours later
Thanks Sir. I will start medication as advised. What should be the dose of Diclofenac Muscle Relaxtant. Any particular brand to be used. Will Lupisera-D be the right medicine or any other. PLEASE ADVISE. How long will it take to cure?
Answered by Dr. Rahul D Chaudhari 10 hours later
Sorry I can not suggest the brand name. Please for combination of diclofenac+ thiocolchiside. Please take antacid pantoprazole with it. It will take one week for recovery. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor